# SDR AALA20131017039

- Difficulty date: October 17, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 40,713 hours, 16,816 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 16 RT HAS EMERGENCY ESCAPE PATH LIGHTING WIRES BROKEN FROM MOLEX CONNECTOR AT FLOOR LEVEL.  REPLACED WIRE.  OPERATIONS CHECKED NORMAL
